# SDR SWAA2023092693008

- Difficulty date: August 23, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N7861J
- Make and model: Boeing 737-79P
- Aircraft serial: 33008
- Aircraft time: 49,620 hours, 33,734 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B.S. 663 VAPOR BARRIER UPPER ATTACH ANGLE IS CRACKED AT L.B.L. 8 W.L. 160.<[01] CLEANED AREA AT BS663 LBL8 WL160 AS PER AMM 51-21-21; UPON FURTHER INVESTIGATION NO CRACK WAS FOUND; ONLY DEFECT NOTED WAS CHIPPED AND MISSING PAINT.;[02] VERIFIED CORRECTIVE ACTION ITEM 1. NDI CONFIRMATION REQUIRED.;[03] REQUEST N.D.I. TO VERIFY CRACK FREE CONDITION.;[04] HFEC INSPECTED AREA IAW 737 NDTM PART 6 51-00-00 PROCEDURE 23. NO CRACKS NOTED. EQUIP USED: -NORTEC 600 ID: ATS1465 CAL DUE: 09/2023;[05] APPLIED CHEMICAL CONVERSION COATING AND PRIMED TO SUSPECTED AREA PER MM 51-21-41-370-802 AND MM 51-21-72-370-804; NO FURTHER ACTION REQUIRED;[06] VERIFIED CORRECTIVE ACTION #5
